On generalized periodic solutions of some nonlinear telegraph and beam equations

Pavel Drábek; Daniela Lupo

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 434-449
  • ISSN: 0011-4642

How to cite

top

Drábek, Pavel, and Lupo, Daniela. "On generalized periodic solutions of some nonlinear telegraph and beam equations." Czechoslovak Mathematical Journal 36.3 (1986): 434-449. <http://eudml.org/doc/13593>.

@article{Drábek1986,
author = {Drábek, Pavel, Lupo, Daniela},
journal = {Czechoslovak Mathematical Journal},
keywords = {Nemytskii operator; Existence; periodic solutions; nonlinear telegraph equation; nonlinear beam equation; Leray-Schauder degree; Shooting method},
language = {eng},
number = {3},
pages = {434-449},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On generalized periodic solutions of some nonlinear telegraph and beam equations},
url = {http://eudml.org/doc/13593},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Drábek, Pavel
AU - Lupo, Daniela
TI - On generalized periodic solutions of some nonlinear telegraph and beam equations
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 434
EP - 449
LA - eng
KW - Nemytskii operator; Existence; periodic solutions; nonlinear telegraph equation; nonlinear beam equation; Leray-Schauder degree; Shooting method
UR - http://eudml.org/doc/13593
ER -

References

top
  1. P. Drábek, Nonlinear noncoercive equations and applications, Zeitschrift für Analysis und ihre Anwendungen, BdI(5) (1983), 53-65. (1983) Zbl0515.35012MR0720043
  2. S. Fučík, Nonlinear noncoercive problems, In: "Conference del Seminario di Matematica dell'Università di Bari", No. 166, Bari 1979, 301-353. (1979) Zbl0449.35040MR0585118
  3. S. Fučík J. Mawhin, Generalized periodic solutions of nonlinear telegraph equations, Nonlin. Anal. T.M.A., 2, (1978), 604-617. (1978) Zbl0381.35056MR0512156
  4. P. Krejčí, On solvability of equations of the 4th order with jumping nonlinearities, Čas. pěst. mat., 108 (1983), 29-39. (1983) Zbl0515.35013MR0694138
  5. J. Mawhin, Periodic solutions of nonlinear telegraph equations, In: "Dynamical systems", Bednarek and Cesari eds., 193 - 210, Academic Press (1977). (193) Zbl0547.35077MR0460914
  6. J. Mawhin J. Ward, Nonuniform non-resonance conditions in the periodic-Drichlet problem for semilinear wave equations with jumping non-linearities, Raport n. 19, Semin. de Math., Univ. de Louvain, 1983. (19,) 
  7. A. E. Taylor, An Introduction to Functional Analysis, 6th Ed., J. Wiley and Sons, New York, 1967. (1967) MR0098966
  8. O. Vejvoda, al., Partial differential equations: time periodic solutions, Sijshof Nordhoff, The Netherlands 1981. (1981) 
  9. D. Kinderlehrer G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press (1980). (1980) Zbl0457.35001MR0567696
  10. A. Manes A. M. Micheletti, Un'estensione della teoria variazionale classica degli autovalori per operatori ellittici del secondo ordine, Boll. U.M.I. 7 (1973) pp. 285-201. (1973) Zbl0275.49042MR0344663
  11. S. Fučík, Solvability of Nonlinear Equations and Boundary Value Problems, Society of Czech. Math. Phys. Prague (1980). (1980) Zbl0453.47035MR0620638

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.